# SDR A6WA201040063

- Difficulty date: December 21, 2009
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 23,128 hours, 22,077 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Out Of Position
- Location: Bs 513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING AFT ATTACH LINK (DOGBONE FS 513) IS TOUCHING WING ATTACH FITTING ON INBD FWD SIDE COMPLIED WITH REO 601R-53-41-1132.  FLY ON FOR 5000 FLT HOURS WITH 1000 HR RE-INSPECT INTERVALS.
